Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

All integral solutions of $ax^2 + bxy + cy^2 = w_1 \,w_2 \cdots w_n $


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 32 (1926), 644-648
DOI: https://doi.org/10.1090/S0002-9904-1926-04283-X
Cited work: Bull. Amer. Math. Soc., Volume 27, Number 8 (1921), 353--365
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 10 (1923), 464--467
Cited work: Bull. Amer. Math. Soc., Volume 30, Number 3-4 (1924), 140--154
Cited work: Bull. Amer. Math. Soc., Volume 31, Number 8 (1925), 430--444
MathSciNet review: 1561282
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04283-X